Stable Equilibria Under Optimizing Selection

Robinson Street Books: Used and Rare
Title Stable Equilibria Under Optimizing Selection
Author Singh, Madho; Lewontin, R.C.
Binding PAMPHLET
Publisher Proceedings of the National Academy of Sciences;
Publisher Year 1966
Condition Very Good
Description First edition. Offprint. Original wrappers. Reprinted from the Proceedings of the National Academy of Sciences, Vol. 56, No. 4, pp. 1345-1348, October, 1966. Very good *

$65.00




Share this product



Recently Viewed Items